sorry, just the opposite for me....Tapering down to 5 was all i could take, i was prolonging misery so i just bit the bullet and went c/t..Of course i did a fast taper and steph spanked me, because i had to go see my heart doctor and wear a monitor..lolNever smoked more either...Actually i smoke alot less since i am off of these pills...Wish i could of helped.
I myself have been weening off of methadone by titrating it 5 mg a week. I am down to 15mg from 100. BUT the last 2 months have been a living hell for me. The stomach cramps, insomnia, and NO energy have been the worst. Sometimes I feel like I am just dragging it out and it would be much easier to just have a world of pain and misery for a week than being depressed and achy all day everyday for the past couple months. I just still can not get myself to bite the bullet as you say and go cold turkey. Darn, it sux so bad! I really wish I could do it for myself and my family but I cant. Hopefully I can get myself down down to a couple mg's and then skip every other day or so. I have thought about the suboxone (have you?) but I have heard so many mixed reviews on it I am scared of the precipitated withdrawl that many people have experienced after taking their first dose. But I have heard it works wonderful if you are on a short acting opiate instead of methadone. Just another option for you if you didnt know about it......go to naabt.com. Its an awesome site that will explain everything. Good luck to you and your endeavor........Take care. Jessica
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.